Open Access
November 2007 Scaling limit for trap models on ℤd
Gérard Ben Arous, Jiří Černý
Ann. Probab. 35(6): 2356-2384 (November 2007). DOI: 10.1214/009117907000000024


We give the “quenched” scaling limit of Bouchaud’s trap model in d≥2. This scaling limit is the fractional-kinetics process, that is the time change of a d-dimensional Brownian motion by the inverse of an independent α-stable subordinator.


Download Citation

Gérard Ben Arous. Jiří Černý. "Scaling limit for trap models on ℤd." Ann. Probab. 35 (6) 2356 - 2384, November 2007.


Published: November 2007
First available in Project Euclid: 8 October 2007

zbMATH: 1134.60064
MathSciNet: MR2353391
Digital Object Identifier: 10.1214/009117907000000024

Primary: 60F17 , 60G52 , 60K37
Secondary: 82D30

Keywords: Fractional kinetics , Lévy process , Random walk , Scaling limit , Subordination , Trap model

Rights: Copyright © 2007 Institute of Mathematical Statistics

Vol.35 • No. 6 • November 2007
Back to Top